# SDR SWAA2024061100575

- Difficulty date: June 7, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N8525S
- Make and model: Boeing 737-8H4
- Aircraft serial: 36949
- Aircraft time: 24,502 hours, 12,187 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMB PASSING FL340; POP / THUD FELT RIGHT SIDE OF AIRCRAFT. ALL ENG INDICATIONS AND CONTROL NORMAL.  PERFORMED AIRCRAFT WALKAROUND INSPECTION; OBSERVING ALL FLIGHT CONTROLS; ENGINES; PANELS; OPENING; FUSELAGE AND WHEEL WELL AREAS. NOTHING ABNORMAL FOUND. A/C OK FOR SERVICE.
